Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 2, Pages 123-128
http://dx.doi.org/10.1155/S0161171201010286

A Regularization of Fredholm type singular integral equations

Department of Mathematics, Tarbiat Modarres University, P.O. Box 14155-4838, Tehran, Iran

Received 15 March 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a method to regularize first and second kind integral equations of Fredholm type with singular kernel. By appropriate application of the Poincaré-Bertrand formula we change such integral equations into a second kind Fredholm's integral equation with at most weakly singular kernel.